After Vascular Surgery Leg Become Red No Blood Flow Beyond Needle Marks – How Substance Abuse Affects Skin

You are searching about After Vascular Surgery Leg Become Red No Blood Flow, today we will share with you article about After Vascular Surgery Leg Become Red No Blood Flow was compiled and edited by our team from many sources on the internet. Hope this article on the topic After Vascular Surgery Leg Become Red No Blood Flow is useful to you.

Beyond Needle Marks – How Substance Abuse Affects Skin

The damage caused by drug abuse makes camouflage more challenging. You can see the signs in yourself; You may see signs in someone you care about. A mirror rarely lies. Your reflection will eventually reveal what you work so hard to hide.

Skin damage due to consumption of substances

For those who are relatively healthy, skin changes are often the first recognizable indicator of substance use and abuse. This may explain why dermatologists are often the first medical professionals to recognize the early signs of substance use disorder.

For better or worse, your skin is a reflection of what’s going on in your body. The chemicals that fuel your addiction will impair your skin’s ability to repair and heal. The results are cumulative. Chemical abuse will leave your skin with a dull, unhealthy tone, but certain types of substances cause specific skin concerns. Some common skin problems include:

• Infection

• Ulcers

• Vascular damage

• Sores on the mouth

• Redness of the skin

• Hyperpigmentation

• Breakouts

Accelerating the aging process with stimulants

If you consume any type of stimulant, you can speed up the aging process. Your heart beats faster, and your body has to work harder to keep up with the increased demands. Under the stress of stimuli, your body produces the stress hormone, cortisol. Cortisol breaks down the collagen and elastin in your skin.

Collagen is the base structure of your skin. Elastin keeps your skin supple. When a body is under the stress of chemical dependency, the loss of collagen and elastin leads to sagging jowls, droopy eyelids, loose skin, wrinkles, and deep folds around your nose and mouth. In fact, substance abuse can make you look decades older. When you combine the potential weight loss associated with stimulant abuse and the effects of collagen loss with malnutrition, the acceleration of skin aging becomes even more pronounced.

Methamphetamine use scars and scabs

Chemical imbalances and dehydration caused by the use of drugs, especially methamphetamines, can cause discomfort and irritating sensations on your skin. You may feel like bugs are crawling on your skin and under the surface. The sensations can be maddening. You may respond by scratching or picking at your skin. Irritation leads to excessive scratching and picking. Repeated skin irritations and skin injuries can cause blisters that heal slowly or not at all. This cycle will cause blemishes on your skin.

Some of the more recognizable skin problems associated with methamphetamine use include blisters, sores, scabs, and scars that are slow to heal. Commonly called meth sores or meth mites, these sores usually appear on your face and hands.

Because methamphetamines also disrupt blood flow, meth blisters can appear anywhere on your body. Methamphetamines destroy blood vessels, interfere with your body’s ability to repair cellular damage, and can also cause skin rashes.

Enlarged, dilated, or damaged veins from intravenous drug use

Many IV drugs are vasodilators that can also induce vasospasms. This means that IV drugs will cause your blood vessels to dilate, but then quickly constrict. Vasospasms disrupt your circulation, causing pain, swelling, skin ulcers, skin infections, and blood clots.

Approximately 88 percent of intravenous drug users will also develop chronic venous insufficiency. Venous insufficiency means that the valves in your blood vessels that carry blood to your heart do not close properly. Leaky valves allow blood to flow back into the veins. This results in varicose veins, bulging and twisting veins.

Severe venous insufficiency can also lead to skin ulcers that are difficult to heal due to reduced circulation. This skin on your lower legs can become damaged and have a rough, scaly appearance. This is more than a cosmetic issue. Venous damage increases your risk of deep vein thrombosis (blood clots) and life-threatening pulmonary embolism (blood clots in the lungs).

Cellulitis as a result of skin popping

Most of the microorganisms that live on our skin are harmless, but when they enter our body through an injection site, they can cause devastating effects. When drug use causes nerve damage, some IV drug users inject drugs under the surface of the skin and poop on the skin. Cracked skin is linked to an increased risk of cellulitis, a rash-like skin infection caused by staph or strep bacteria. Although this type of bacterial infection is not contagious, it produces a tender, hot, red swollen rash that spreads rapidly.

Cellulitis requires immediate medical attention. If left untreated, the infection can enter your bloodstream and lymphatic system. Cellulitis can cause severe swelling of the infected limb or worse. Although it is rare, cellulitis can destroy soft tissue, requiring surgery to remove the damage.

Staph and fungal infections due to immune deficiency

Substance use disorders interfere with our immune system. They make it harder for your body to fight infections, leading to an increase in infections that can wipe out your once-healthy immune system before it causes any problems. You are prone to staph infections and fungal infections, especially on your feet, where the fungus thrives in a moist environment. If you are prone to psoriasis or eczema, you may find that your flare-ups are more frequent and difficult to manage.

Surface signs of alcohol abuse

Skin flushing can be a sign of alcohol abuse. Alcohol is a vasodilator. Alcohol breaks down into acetaldehyde, which can release histamine, which can occur during an allergic reaction.

With chronic alcohol abuse, we can develop spider veins, tiny, broken capillaries near the surface of our skin. Spider veins are most often seen on your face, neck, chest, arms, hands and abdomen. Especially in people with liver damage.

Jaundice, the yellowing of your skin and eyes, can result from damage to your liver caused by alcohol dependence. This discoloration is a sign of excess bilirubin in your system. Your liver normally breaks down bilirubin, but alcohol impairs its function. Jaundice caused by alcohol-related liver disease can be improved if treated in the early stages.

Increased severity of breakouts and acne

Because stress increases cortisol levels; You may also find that your skin breaks out and reflects internal conflict. Cortisol increases inflammation; Acne is your skin’s response to cortisol inflammation. Skin picking habits associated with meth use and the simple fact that addiction can lead to neglect of your basic skin care needs can also lead to acne breakouts.

Drug and alcohol abuse can lead to inflammation, malnutrition and dehydration. It weakens your immune system and damages blood vessels. Addiction adversely affects your body’s ability to heal. Your skin reflects the damage, while your brain, bones and internal organs continue to pay the price.

Restoring your appearance can be motivation enough to get you or keep you on the right path to a drug-free lifestyle. probably not. But as you overcome your addiction, you will begin to see signs of your progress. You can be sure that the improved health of your skin is a visible sign of healing from within.

Video about After Vascular Surgery Leg Become Red No Blood Flow

You can see more content about After Vascular Surgery Leg Become Red No Blood Flow on our youtube channel: Click Here

Question about After Vascular Surgery Leg Become Red No Blood Flow

If you have any questions about After Vascular Surgery Leg Become Red No Blood Flow, please let us know, all your questions or suggestions will help us improve in the following articles!

The article After Vascular Surgery Leg Become Red No Blood Flow was compiled by me and my team from many sources. If you find the article After Vascular Surgery Leg Become Red No Blood Flow helpful to you, please support the team Like or Share!

Rate Articles After Vascular Surgery Leg Become Red No Blood Flow

Rate: 4-5 stars
Ratings: 3649
Views: 28578705

Search keywords After Vascular Surgery Leg Become Red No Blood Flow

After Vascular Surgery Leg Become Red No Blood Flow
way After Vascular Surgery Leg Become Red No Blood Flow
tutorial After Vascular Surgery Leg Become Red No Blood Flow
After Vascular Surgery Leg Become Red No Blood Flow free
#Needle #Marks #Substance #Abuse #Affects #Skin

Source: https://ezinearticles.com/?Beyond-Needle-Marks—How-Substance-Abuse-Affects-Skin&id=9943219

Related Posts